izpis_h1_title_alt

On implementation of a nonlinear four node shell finite element for thin multilayered elastic shells
Brank, Boštjan (Avtor), Perić, Djordje (Avtor), Damjanić, Frano (Avtor)

.pdfPDF - Predstavitvena datoteka, prenos (5,36 MB)
URLURL - Predstavitvena datoteka, za dostop obiščite http://drugg.fgg.uni-lj.si/4410/ Novo okno

Izvleček
A simple non-linear stress resultant four node shell finite element is presented. The underlying shell theory is developed from the three dimensional continuum theory via standard assumptions on the displacement field. A model for thin shells is obtained by approximating terms describing the shell geometry. In this work the rotation of the shell director is parameterized by the two Euler angles, although other approaches can be easily accomodated. A procedure is provided to extend the presented approach by including the through-thickness variable material properties. These may include a general non-linear elastic material with varied degree of orthotropy, which is typical for fibre reinforced composiotes. Thus a simple and efficient model suitable for analysis of multilayered composite shells is attained. Shell kinematics is consistently linearized, leading to the Newton-Raphson numerical procedure, which preserves quadratic rate of asymptotic convergence. A range of linear and non-linear tests is provided and compared with available solutions to illustrate the approach

Jezik:Angleški jezik
Tipologija:1.01 - Izvirni znanstveni članek
Organizacija:FGG - Fakulteta za gradbeništvo in geodezijo
Leto izida:1995
Založnik:Springer Verlag
Št. strani:str. 341-359
Številčenje:Vol. 16, No 5
UDK:539.3
ISSN pri članku:0178-7675
DOI:10.1007/BF00350723 Povezava se odpre v novem oknu
COBISS.SI-ID:68967 Povezava se odpre v novem oknu
Število ogledov:251
Število prenosov:108
Metapodatki:XML RDF-CHPDL DC-XML DC-RDF
 
Skupna ocena:(0 glasov)
Vaša ocena:Ocenjevanje je dovoljeno samo prijavljenim uporabnikom.
:
Objavi na: Bookmark and Share

Gradivo je del revije

Naslov:Computational mechanics
Skrajšan naslov:Comput. mech.
Založnik:Springer
ISSN:0178-7675
COBISS.SI-ID:6668037 Novo okno

Sekundarni jezik

Jezik:Angleški jezik
Ključne besede:mehanika, elastične lupine

Podobna dela

Podobna dela v RUL:
Podobna dela v drugih slovenskih zbirkah:

Komentarji

Dodaj komentar

Za komentiranje se morate prijaviti.

Komentarji (0)
0 - 0 / 0
 
Ni komentarjev!

Nazaj